# SDR IPXA09556344

- Difficulty date: June 2, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 22,953 hours, 12,241 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N100736
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT CARGO COMPARTMENT AT FRAME STA 1320 ABOVE S-26R.  DENT FOUND OUT OF LIMITS IAW SRM 53-00-07-1A1, FIG 101.  CUT OUT DAMAGE AREA IAW SRM 57-00-07-2R5.  HFEC CUT OUT AND EXISTING OPEN HOLES IAW NDT 51-00-01PT6/-16PT6, NO CRACKS NOTED.  FAB REPAIR PARTS PER MAE TR T9/794879, MAT 7075-T6.  INSTALL REPAIR PARTS IAW SRM 53-00-07 07-2R5, FIG 201, DETAIL III.
